# SDR A6WA201542691

- Difficulty date: April 29, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 27,458 hours, 26,517 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Angle
- Part number: 6001033891
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE DRAG ANGLE COMMON TO RIB IS CRACKED AT FWD END.
